# SDR DALA2021120907598

- Difficulty date: December 7, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 HFEC INSPECTION FOUND 01EA CRACK ABOUT 10MM AT NOSE WHEEL WELL BULKHEAD CHORDS RH SIDE ABOVE WL159 AS MARK. CORRECTIVE ACTION: NOSE WHEEL WELL BULKHEAD CHORDS RH SIDE 01 EA CRACK CUT OUT AND REPAIRED REF TO W/C :5312-01165-0801 AND B767-300 SRM 51-70. (2043735)
